# SDR CA021002011

- Difficulty date: August 26, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 13,928 hours
- Engine: Lyc TIO540A2C
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Mlg Door
- Part time: 14,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT OUTBOARD GEAR DOOR HAD A SMALL CRACK FRONT AND BACK OVER THE HINGE TO THE GEAR LEG. RT OUTBOARD GEAR DOOR HAD A SMALL CRACK FRONT OVER THE HINGE TO THE GEAR LEG.
